# SDR 2006FA0000446

- Difficulty date: April 10, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N139HS
- Make and model: Agusta AB139
- Aircraft serial: 31016
- Engine: Pwa PT6*
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 3G6220A00251
- Condition: Gouged
- Location: Main Rotor
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE MAIN ROTOR BLADE REMOVAL, IT WAS DISCOVERED THAT EACH OF THE BLADE BOLTS HAS RADIAL GOUGE MARKS AT THE BLADE TO HUB BUSHING LOCATIONS.  THE DAMAGE IS OUTSIDE THE AMM PERMITTED REPAIR LIMITS.  (REFERENCE: 39A62221300A286AB) MFG HAS BEEN CONTACTED AND PROVIDED THIS INFORMATION.  (NOTE:  THERE ARE ALSO TYPOGRAPHICAL ERRORS IN THE AMM MILLIMETER TO INCHES CONVERSIONS IN FIGURE 2 INCH (MAXIMUM DAMAGE AND REPAIR DEPTHS).  FIG CALLS OUT (MM/IN) 0.02 / 0.0080, SHOULD BE  0.0008.  (K)
